# SDR SWIA2022122767031

- Difficulty date: November 29, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 424 Lbl 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM TOP FLANGE AT FS 424, LBL 27.   BLENDED CORROSION ON FLOORBEAM TOP FLANGE IAW SRM 51-21-06. FOUND TO BE WITHIN LIMITS IAW REO 601R-53-41-3113, REV-.
